# SDR FDEA201306251388

- Difficulty date: June 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AEA7131501
- Condition: Corroded
- Location: Center Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL LT DIAGONAL BOOT STRAP HAS CORROSION BS 1461 TO 1490, WL 100.  REMOVED AND REPLACED IAW SRM 51-31-01, REV. 52.  STRAP FABRICATED IAW EA 1-5310-  T0300892, PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV. 116.
